MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX,10MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX,10MM; DENTAL IMPLANT
Catalog Number TMM4B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Paresthesia (4421)
Date of Event 05/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A2: age at time of the event unknown / not provided.A4: patient weight unknown / not provided.D10.Concomitant medical products tsvb10, impl tapered scr-v sbm 3.7mm 3.5mm 10mm, lot 1221079.
 
Event or Problem Description
It was reported that the implants caused nerve injury and had to be removed.Pain and paresthesia were reported as a result of the event.Patient will have to return to place new implants.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4) zimvie received one (1) tsvb10, (impl tapered scr-v sbm 3.7mm 3.5mm 10mm) and one (1) tmm4b10 (imp tm 4.1mm mtx,10mm) for evaluation.Visual evaluation was performed, the tsvb10 was returned in three (3) pieces.Follow up determined that the damage was attributed to the removal of the devices.No other malfunctions were detected.Regarding the returned tmm4b10.There was bone debris on the external threads.There were no signs of malfunction that would contribute to the event.The implant matched print specifications.The implant was measured by using caliper.Dhr review and complaint history review by lot number could not be performed, as the lot number associated with the reported product is not available.However, zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.A complaint history review by item number was conducted for the tmm4b10 dating back to 12 months from now.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/product holds for the reported product for similar event.Review completed utilizing keywords: dental : medical : nerve damage.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was missing or confusing instructions for use or inadequate treatment planning.However, a definitive root cause could not be identified.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Device was measured with a caliper and identified as a tmm4b10.After follow up on 20 oct 2023, tmm4b10 was reported as the correct reference, lot number not available.

Brand Name
IMP TM 4.1MM MTX,10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17859729
Report Number0002023141-2023-02731
Device Sequence Number12188735
Product Code DZE
UDI-Device Identifier00889024018860
UDI-Public(01)00889024018860(17)240602(10)1228805
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2024
Device Catalogue NumberTMM4B10
Device Lot Number1228805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date11/02/2023
12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic